| Catalog Number |
5407200000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 28 malfunction events in which the device was reportedly leaking.- 24 events had no patient involvement; no patient impact.- 4 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 28 events were reported for this quarter.Product return status 16 devices were received.12 device investigation types have not yet been determined.Additional information 28 devices were not labeled for single-use.28 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 28 previously reported events are included in this follow-up record.Product return status 28 devices were received.
Event or Problem Description
This report summarizes 28 malfunction events in which the device was reportedly leaking.- 24 events had the problem identified during a non-clinical procedure.-there was no patient involvement.- 4 events had patient involvement: no patient impact.